# SDR ASOA201102058

- Difficulty date: October 29, 2011
- Submitted: November 2, 2011
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 16,871 hours, 11,574 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Cracked
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EQUIPMENT COMPARTMENT RT FLOOR CRACKED ADJACENT TO ADG PUMP. REPAIRED IAW  REO 670-57-11-509 AND GENERIC REO 670-53-15-509 REV--, DATED 07/06/2010 AS WRITTEN.
